Normal view MARC view ISBD view

American journal of mathematics.

Published by : Johns Hopkins University Press (Baltimore) Physical details: v. ill. 25-31 cm. ISSN:0002-9327 Year: 1878
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Fenian Street Stores
Journals 510.5 (Browse shelf) Not for loan v. 6 (1883) - v. 116 (1994) only - (excl. v. 15 (1892) and v. 96 (1974)).

Title varies slightly.

Also available online.

Published under the auspices of Johns Hopkins University (with the American Mathematical Society), 1927-

Vols. 1-10, 1878-87, with v. 11; Vols. 1-50, 1878-1928. 1 v.; Vols. 51-75, 1929-53. 1 v.

SERBIB/SERLOC merged record

There are no comments for this item.

Log in to your account to post a comment.